# SDR DL72K950820

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURIING PREFLIGHT FOUND SEVERAL LIGHTS OUT IN FLOOR ESCAPE PATH TRACK LIGHTS, RELAMPED, OPERATION NORMAL.
